Couldn't find what you looking for?

TRY OUR SEARCH!

Your website says that one of the common non-eye-related side effects is urinary tract infection. My doctor and eye specialist do not seem to be aware of this as they have denied that this is possible. Could you please advise me what is the most suitable drug (anti biotic) to combat an infection caused by lucentis. I have had this for four days now with no sign of improvement.

Please can you help

Thank you

Brian Parsons

Loading...

Your doctor and your eye specialist are not very well informed about the side effects of Leucentis, if they deny that this side effect is possible!!  Their ignorance if fairly shocking, especially since Genentec lists urinary tract infection as a side effect of leucentis in their product information materials.  Practicioners have an obligation to read the information that the manufacturers provide for the products they use to treat patients.  It is bad enough that they use pharmaceuticals in ignorance, but to deny the possibility of a patient-reported side effect without checking the literature that accompanies pharmaceuticals.  What your doctors have done is unconscienable.  Perhaps you should consider changing providers!!

 

I have received Leucentis injections (15, to date), and I regularly get a urinary tract infection within 2-4 weeks following every injection.  Before my Leucentis injection, I never had a UTI in my life -- I am 81.  I have learned to manage the problem, by taking large quantities of cranberry extract every day.  At the first twinge, I begin to take one of the over the counter urinary tract antiseptics that are available in any store that has a pharmacy.  I get mine at WalMart.  Good luck!!  You might want to discuss with your health care providers their appalling ignorance of the side effects of the pharmaceuticals they are using.

Reply

Loading...